Generalized quantile processes

J. H.J. Einmahl, D.M. Mason

Research output: Contribution to journalArticleScientificpeer-review

213 Downloads (Pure)
Original languageEnglish
Pages (from-to)1062-1078
JournalThe Annals of Statistics
Volume20
Issue number2
Publication statusPublished - 1992

Cite this

Einmahl, J. H.J. ; Mason, D.M. / Generalized quantile processes. In: The Annals of Statistics. 1992 ; Vol. 20, No. 2. pp. 1062-1078.
@article{b2a76bac045d457f869fd49fc4c1e944,
title = "Generalized quantile processes",
author = "Einmahl, {J. H.J.} and D.M. Mason",
year = "1992",
language = "English",
volume = "20",
pages = "1062--1078",
journal = "The Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

Einmahl, JHJ & Mason, DM 1992, 'Generalized quantile processes', The Annals of Statistics, vol. 20, no. 2, pp. 1062-1078.

Generalized quantile processes. / Einmahl, J. H.J.; Mason, D.M.

In: The Annals of Statistics, Vol. 20, No. 2, 1992, p. 1062-1078.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Generalized quantile processes

AU - Einmahl, J. H.J.

AU - Mason, D.M.

PY - 1992

Y1 - 1992

M3 - Article

VL - 20

SP - 1062

EP - 1078

JO - The Annals of Statistics

JF - The Annals of Statistics

SN - 0090-5364

IS - 2

ER -